# SDR 20001019SH032

- Difficulty date: September 28, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N911VR
- Make and model: Bell 212
- Aircraft serial: 30998
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 2040111105
- Condition: Failed
- Location: M/R Trunnion
- Part time: 1,842 hours
- Component: M/R Hub, Bell
- Component part number: 20401210129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECKS, WHITE M/R BLADE TRUNNION BEARING GREASE WAS FOUND TO BE DARKER THAN RED BLADE.  GRAY/RED IN COLOR.  REMOVED AND REPLACED M/R TRUNNION BEARINGS WITH NEW BEARINGS.  WHILE BLADE BEARING SHOWS SIGNS OF ADVANCED BRINNELLING.  SUBMITTER STATED THIS IS THE SECOND OCCURRENCE THIS YEAR ON FLEET, PLUS ONE OTHER FROM ANOTHER OPERATOR.   REF:  OPER CNTRL NR 20001019SH031.  (X)
